# SDR AWXA200500187

- Difficulty date: February 9, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,698 hours, 39,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 21 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 21 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 21 LT, OPERATIONAL CHECK WAS GOOD.
